# SDR DL72S010995

- Difficulty date: June 17, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 51,094 hours, 33,444 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 22D10
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 310 FLIGHT CREW SMELLED STRONG ODOR OF RAW CAR GAS, F/A IN AFT OF A/C SMELLED SAME.  DIVERTED TO CVG, RAN FUME CHECKLIST IN ENTIRETY.  INSPECTED E/E COMPARTMENT BAG BINS AND LAV AREAS NO GASOLINE SMELLS.  RAN ENGINES PRESS A/C NO SMELLS NOTED.  REPLACED WATER SEPARATOR BAGS, INSPECTED ACMS.  NO PROBLEMS NOTED.  A/C OK FOR SVC.
